# SDR SWIA202411120829

- Difficulty date: August 29, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N708SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10156
- Aircraft time: 51,276 hours, 33,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 21L FS 333.00 TO FS 349.00 BACK UP SILL HAS CORROSION.     (C-CHECK RO 11/9/2024)    REMOVED AND REPLACED BACK UP SILLS AT STR 21L FS 333- TO FS 349 AND AT STR 21L FS 310 TO FS 333 IAW CRJ700 SRM 51-42-06 AND SRM 51-42-21.  TASK CARD 51-900-1002-SKY COMPLETED.  M-337 ATTACHED.
